MathSciNet Relay Station
MathSciNet bibliographic data
MR1108918 (92d:11040) 11F06 (11E39 20F05 20H10)
Maclachlan, C.; Reid, A. W. Parametrizing Fuchsian subgroups of the Bianchi groups. Canad. J. Math. 43 (1991), no. 1, 158–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement